# SDR CALA2013100291655

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 93,605 hours, 11,101 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4L SQUEALS.  FOUND REN FILLER AT FWD & AFT LOWER CORNERS, FWD HINGE AREAS BROKEN & CRACKED.  REMOVED LOOSE & DAMAGED REN AT ABOVE AREAS.  APPLIED REN PASTE ADH3002-14AB AT 16:30 HRS.  AT DOOR 4L NEED TO SMOOTH, PAINT & PSI CHECK FOR LEAKS.
